# SDR AALA202412195598

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 91,613 hours, 11,804 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HISTORY OF 2F-1L LAVATORY DOOR UNABLE TO OPEN.  FOUND DOOR LATCH HANDLE WITH EXCESSIVE PLAY. FOUND BUILDUP OF WASHERS AND BEARINGS WRONG. REPOSITIONED WASHERS AND BEARINGS AND SECURED DOOR LATCH HANDLE. OPERTIONAL CHECK GOOD. PER CMM 25-45-80.
